# SDR 20010129CW008

- Difficulty date: January 29, 2001
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N604WB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5125
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SATCOMM ANTENNAS FROM FUSELAGE STATION  349, CORROSION WAS DISCOVERED UNDER ANTENNAS ON AIRCRAFT FUSELAGE SKIN SURFACE.  AFTER REMOVAL OF CORROSION DAMAGE WAS BEYOND LIMITS, RESULTING IN SKIN REPLACEMENT ON BOTH SIDES.
